Approximation schemes for single machine scheduling with non-renewable resource constraints

Györgyi, Péter and Kis, Tamás (2014) Approximation schemes for single machine scheduling with non-renewable resource constraints. JOURNAL OF SCHEDULING, 17 (2). pp. 135-144. ISSN 1094-6136 10.1007/s10951-013-0346-9

[img] Text
Gyorgyi_135_2514580_z.pdf
Restricted to Registered users only

Download (300kB)
Item Type: Article
Uncontrolled Keywords: JOBS; SUBJECT; COMPLEXITY; Approximation schemes; non-renewable resources; Single machine scheduling
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Sep 2014 19:21
Last Modified: 26 Nov 2016 16:01
URI: http://eprints.sztaki.hu/id/eprint/8005

Update Item Update Item